# SDR REXA2016041800732

- Difficulty date: April 18, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Retaining Ring
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INSPECTION LIGHT RETAINER RING CORRODED.  R & R BOND RETAINER RING IAW AMM 33-43-01.
